MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL GALAXY G3; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL GALAXY G3; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number GLM915020
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).Information regarding patient identifier, date of birth, age, sex, gender, weight, race, and ethnicity were not provided.Section d.2b: procode is krd/hcg.Section e.1: the initial reporter facility name: (b)(6).Section e.1: the initial reporter phone is not available / reported.The complaint product was returned and received for evaluation and analysis.The investigation is documented below.Investigation summary: a non-sterile 1.50mm x 2.00cm galaxy g3 mini was received contained in the decontamination pouch.Visual inspection was performed.It was noted that the embolic coil was no longer attached to the resistance heating (rh) coil.The introducer was returned fully separated from the delivery system.Microscopic inspect was performed.It was noted that the rh had not been softened, an indication that the rh coil had not been heated and the detachment process had not been initiated.The embolic coil was mechanically detached from the device delivery system.The reported issue documented in the complaint regarding the coil being impeded in the proximal portion of microcatheter could not be evaluated through functional testing due to the conditions of the returned device.According to risk documentation friction and difficulty to advance are potential issues that can occur during microcoil insertion due to continuous saline flush not being established, which can result in excessive force been applied to the device leading the mechanical separation of the coil.Based on this the reported issue in the complaint was able to be confirmed.There is no indication that the issue reported is a result of a defect inherently related to the device.A review of manufacturing documentation associated with this lot: (0482510s) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no internal actions related to device manufacture or inspection.As part of johnson & johnson medtech quality process, all devices are manufactured, inspected, and released to approved specifications.Devices undergo 100% inspection at different points during the manufacturing process to prevent damages from leaving the facility.Based on the manufacturing documentation review, there is no indication that the event is related to the device manufacturing process.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective / preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
The healthcare professional reported that during an endovascular embolization procedure, the 1.50mm x 2.00cm galaxy g3 mini (glm915020 / 0482510s) was impeded in the proximal section of the associated microcatheter and could not be advanced further.The physician retracted only the coil and replaced it to complete the procedure using the same microcatheter.There was no report of any negative impact on the patient.On 06-apr-2026, additional information was received.The procedure indicated that the procedure was targeting the left main coronary artery (lmca).Continuous flush was maintained through the microcatheter.The tip of the coil introducer was firmly installed onto the hub of the microcatheter and locked with the rotating hemostasis valve (rhv) during the device advancement.The information indicated there was no delay in the procedure.The complaint device was returned for evaluation and analysis.Based on the result of the product analysis completed on 15-apr-2026, the event has been determined to be usfda mdr reportable as a "malfunction.".

Brand Name
GALAXY G3
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC. (FREMONT)
47709 fremont blvd
fremont CA 94538
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
949788-2078
MDR Report Key24905076
Report Number3008114965-2026-00552
Device Sequence Number9196273
Product Code KRD
UDI-Device Identifier10886704080138
UDI-Public(01)10886704080138(17)280131(10)0482510S
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K171862
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberGLM915020
Device Lot Number0482510S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/09/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2026
Initial Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown